Weight Gain

Discussion in 'Fibromyalgia Main Forum' started by tanyat, Apr 11, 2006.

  1. tanyat

    tanyat New Member

    Hi everyone,I'm a 29 yr old female, I'm new here and think it's great we can all talk about our situations together. It makes me feel better that I'm not the only one having the same illness and it helps me get through each day
    I got onto a serious car accident on July 25/05.(not my fault at all!!!) I've gotten alot worse over time, but doing everthing to get better, I MEAN EVERTHING!!! I had my own very successful business as a hairstylist! LOVED my job, but don't have it anymore! I just got diagnosed with FMS and I even had to start using a cane because the pain is so excrusiating in my back, knees, ankles and feet and I still haven't even had any improvement from the car accident injuries. I've never been on any meds before this, but now I'm on anti-depessents, the durageic patch(100), mucsle relaxers, clonazapam, and oxycocetes, and with all these meds my pain level is an 8 out of 10.
    I have never had a wieght problem and I eat very healthy and I take two to three ten to twenty minute walks a day with my dogs(my body dosen't want to but I my escape right now) I have gained a little over 30 pounds since this has all happened. I know this should be the last of my worries but I want to know is anyone else going through this. I know I'm not active anymore, but I really do eat very nutritional and don't over eat either. I am thinking it is the meds that I'm on. Anybody else feeling frustrated about this or have gained alot of wieght???
    Thanks for listening!!
  2. 69mach1

    69mach1 New Member

    and i commend you for doing your walks...that is more than i have been able to do for just over a year...but i need to get my arse in gear and just go for it again...

    i have a messed body head down to my feet...

    yes i gained a lot of weight from ad's...i keep switching from to another for different reasons. bad side effects...

    i just have started "the shake", so hopefully that won't do it to me either....

    but i am now 41 yrs...and i know i am not weight training and doing what you are supposed to do for everyone on this earth...to keep fit and healthy...

    well maybe you can try a different ad....i can not take all of those meds...but everyone's body chemistry is different...

    nice to meet you

    jodie
  3. blizzybear

    blizzybear New Member

    I GOT SICK AT AGE 28, I AM NOW 35. I USED TO WORK OUT ALL THE TIME. I LOVED EXERCISING. NOW I WALK ALMOST EVERYDAY ABOUT 30 MIN, AND ON BETTER DAYS I DO A LITTLE STRENGTH TRAINING, ABOUT 20 MIN. I EAT HEALTHY AND I STRUGGLE WITH MY WEIGHT. WHEN I FEEL LIKE I AM WALKING REGULAR AND STARTING TO FEEL GOOD, I CRASH AGAIN. THIS WEEK I HAVE BEEN IN BED A LOT, SO IT IS ANOTHER SET BACK. I HAVE A BIG DOG THAT MAKES ME FEEL GUILTY IF I DO NOT WALK SO MOST DAYS EVEN WHEN I FEEL BAD IT HELPS ME DRAG MYSELF, YET AS SOON AS I AM DONE I HAVE TO LAY DOWN. I HAVE FM, AND CHRONIC FATIGUE, I FEEL MY MITABILISM IS SLOW. I JUST PROCESS FOODS SLOWER, AND CAN NOT EXERCISE ENOUGH TO KEEP MY WEIGHT DOWN. I FIGHT IT ALL THE TIME AND HATE DEALING WITH IT BECAUSE I WAS ALWAYS TONE AND IN SHAPE AND NOW I FEEL I CAN NOT WIN. I SEE PEOPLE RUNNING BY AND I AM SO ANGRY IT JUST DEPRESSES ME. I WANT TO FEEL FREE AND GOOD AGAIN. I TOTALLY UNDERSTAND. ANNI
  4. goldilox

    goldilox Member

    Hi,

    I have taken several different anti depressants over the years and the only one that I have tolerated is Prozac. It actually made me lose a few pounds in the beginning but it certainly does not cause weight gain like most of the other ones do. I would suggest to tell your doctor about your concern and u can switch over to an SSRI.

    Great to meet u and take care,

    Sue